Pairwise s-normal spaces

M. P. Nayar Bhamini; S. P. Arya

Revista colombiana de matematicas (1992)

  • Volume: 26, Issue: 1-4, page 27-40
  • ISSN: 0034-7426

How to cite


Bhamini, M. P. Nayar, and Arya, S. P.. "Pairwise s-normal spaces." Revista colombiana de matematicas 26.1-4 (1992): 27-40. <>.

author = {Bhamini, M. P. Nayar, Arya, S. P.},
journal = {Revista colombiana de matematicas},
keywords = {semi-open sets; semi-closure; semi-closed sets; semi-interior; pairwise -normal spaces},
number = {1-4},
pages = {27-40},
title = {Pairwise s-normal spaces},
url = {},
volume = {26},
year = {1992},

AU - Bhamini, M. P. Nayar
AU - Arya, S. P.
TI - Pairwise s-normal spaces
JO - Revista colombiana de matematicas
PY - 1992
VL - 26
IS - 1-4
SP - 27
EP - 40
KW - semi-open sets; semi-closure; semi-closed sets; semi-interior; pairwise -normal spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.